# SDR DALA2016101307222

- Difficulty date: October 12, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 55,307 hours, 22,546 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE LEFT WING OUTBOARD AFT FLAP UPPER SURFACE DELAMINATED AT INBOARD AFT EDGE.  MAINTENANCE REPAIRED THE LEFT WING OUTBOARD AFT FLAP UPPER SURFACE INBOARD AFT EDGE IAW SRM 51-70-10,  SRM 51-70-10 REPAIR 4 ,SRM 57-53-01 REPAIR 4 REL 57, AND AMM 51-21-99-300-801.
